# SDR DALA2021032401739

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 HIDDEN DAMAGE: AFTER REMOTION ANGLE, ELONGATED HOLES WERE FOUND ON INTERCOSTAL BTW STA.1580-1600 BL. 0 AT PASSENGER FLOOR STRUCTURE, IN REF NRC.00571. CORRECTIVE ACTION: SUMMARY OF NRC 1076 : INTERCOSTAL BTW STA.1580-1600 BL. 0 AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-300 SRM. (1762008)
